# SDR SWIA200413305

- Difficulty date: May 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 26,887 hours, 35,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT PAX DOOR CEILING IS INOP.  REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.  P/N: 209.
